# SDR 2024FA0000797

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: General aviation
- Aircraft: N724SA
- Make and model: Lear 31A
- Aircraft serial: 31072
- Aircraft time: 8,681 hours, 10,419 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: 6608210037
- Part serial: UNK
- Condition: False Indication
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP INDICATION WAS NOT INDICATING CORRECTLY IN ALL POSITIONS.
